# SDR COMA0560071

- Difficulty date: January 23, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 25,379 hours, 24,029 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0400
- Condition: Faulty
- Location: Nlg Door
- Part time: 5,638 hours, 4,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5315 - AFTER TAKEOFF FROM ATL, THE NOSE GEAR DOORS WOULD NOT CLOSE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE NOSE DOOR SELECTOR VALVE.
